Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Skin Crawling Face Legs

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

crawling sensation on my face

Lately , I have been having these crawling sensations but it's only on my face and on the top of my head in my hair.My doctor doesn't even know what it is. Is this an illusion or is it a real disease?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for discussion of the side effects of HIV treatment (antiretroviral therapy). What is your HIV status and which HIV medications are you taking?... Read more »

Crawling Sensation on Face and Head

I am a HIV positive and am just over clearing recieved my final treatments for secondary syphillis... Read more »

CRAWLING SENSATION UNDER SKIN

I have a sensation (for up to 2 years now) on my upper back left hand side, it feels like there are... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
AIDS Community Research Initiative of America

Personal Perspective: Eggs on Legs

"Oh, my God! When are you due?! Why didn't Beau tell me you're pregnant?!" This was the reaction of my former hairdresser (who still cuts my son's hair) after not having seen me for six months. She was so excited, making it that much more painful... Read more »
American Thoracic Society

New Therapies Mean HIV Patients Gain Longer Lives, Face New Challenges

San Diego -- New HIV therapies have prolonged lives and improved health for patients with HIV, but the treatments have also brought the longer-term effects of the disease into sharper focus. Patients with HIV are not only about twice as likely to... Read more »
Test Positive Aware Network

The Mirror Has Two Faces: A Personal Account of Using Facial Filler for Lipoatrophy

Face on: Berry before his initial treatment (top), and three months after the sixth and last session (bottom). Ever since it first began appearing with some regularity in people with HIV in the mid 1990s, lipoatrophy has earned its well... Read more »
Connect With Others

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 2 Replies
Hi all,

my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution... Read more »

Dry skin and HIV?!??

Posted by Anonymous, 3 Replies
Was just diagnosised. But am taking things with a positive outlook. Just wondered... female, 26 my skin has gotten SOOOOO dry and itchy, also have dandruff never has been this bad before. Summer heat, or something more? I haven't started any meds... Read more »

What are the odds that I will contract HIV from skin rashes/irritation?

Posted by Wesher11, 1 Reply
I had red rashes/skin irritation on my inner thighs and scrotum, and I had sex with this woman with condom, but I worried that her vaginal fluids got on my rashes on my inner thighs and scrotum, if she is HIV+ and the fluids get on my rashes, will I... Read more »

Skin infections and HIV?

Posted by spadude64, 4 Replies
I have had a boil on my left leg (upper inner thigh) for more than a week. As far as my viral load goes, I am undetectable, but how common are skin infections in people with HIV?
Should I be seen by a doctor? Any replies will be appreciated. Read more »